# SDR DALA2023090807358

- Difficulty date: September 8, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 73,241 hours, 34,402 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 NAV TCAS ECAM MSG ON TAXI IN. CORRECTIVE ACTION: PERFORMED NAV TCAS BITE TEST PER A320 AMM 34-43 TEST PASSED. NO 30 DAYS HISTORY A/C OK TO SERVICE. (4172962)
